| Model Number |
86113 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Unintended Extubation (4564)
| Date of Event |
01/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that intra-operatively, patient was intubated with endotracheal tube (ett) during cpr using laerdal bag attached to the ett with a filler and etc02 detector.The ett began filling with blood.As getting ready to switch the etc02 detector out and place an inline suction, the 15mm connector popped off from the tube, spraying blood everywhere.The tube was quickly replaced and tightened the adaptor to the ett.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.